On the hyperstability and some related properties of linear switched systems

M. de la Sen, A. Ibeas

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)71-79
JournalMathematics in Engineering, Science and Aerospace
Volume1
Issue number1
Publication statusPublished - 1 Jan 2010

Cite this

Sen, M. D. L., & Ibeas, A. (2010). On the hyperstability and some related properties of linear switched systems. Mathematics in Engineering, Science and Aerospace, 1(1), 71-79.